# SDR DALA2018061404028

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 56,207 hours, 18,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40 D EMERGENCY LIGHT CASE LOOSE. RPLD LIGHT CASE AT 40D - OP CK GOOD. REF AMM 33-51.
